# SDR DL76S952287

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114T410437SP
- Condition: Dented
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DENTED TOP SURFACE.  INSTALLED WEDGE PER CMM 57-43-55, FOR NR 4 L/E SLAT AT SHOP INSPECTION.
